Doctor insights on:
Hives After Stopping Breo
Urticaria & hives x 3wks.Glimeperide (hives 3 wks after start) losartan(long term use).How long does it take resolve after stopping meds.On prednisone?
5-10 days: about five to ten daysGet a more detailed answer ›
Ch.Rhinitis 8 yrs, IgE 867.I am taking ebastine daily from 7months to control my sneezing but symptoms starts again 2 days after stopping ebastine.
High IgE: You know you have allergy and it's ige mediated. Antihistamines have worked and as you notice, you can't stop it for any period of time. There are medicines that are antiige like montelukast and that an be tried short of using steroids, . In addition nasal steroid can be considered.. ...Read more
Urticaria & hives. Glimeperide(hives 3 wks after start) or losartan(long term use) How long does it take to resolve- after stopping meds? on prednison
Are U sure from meds: Sometimes hives are idiopathic, no identifiable cause. Benadryl (diphenhydramine) also can help calm them down, tagamet has also sometimes been found to help clear them up. I would think 3 weeks after stopping meds should be enough time for them to clear. You might have to look for other causes, or try different meds. ...Read more
Allergies causing itching. Stopped singulair (montelukast) 2 days ago from dreams and took claritin. Itching started when i stopped singulair (montelukast). Singulair (montelukast) help itch?
Penicillin allergy, after 8 pills: got hives, especially fastidious on the gluteus (3 days). I started Benadryl (diphenhydramine) yesterday. How long will hives last?
Hard to say: Take the Benadryl (diphenhydramine) regularly as your dr. Prescribed...It could take several days to go away....But as long as there is no significant swelling(unlikely to occur now..I presume you stopped the penicillin) there should be nothing to worry about.... ...Read moreSee 1 more doctor answer
See your doctor : It is not clear as to why you stopped. If there were side effects you may do better with a smaller dose or a different meds. Consult your doctor first prior to restarting the meds. Probably would not be side effects but there is a rebound effect if you stop it cold. ...Read more
22yo f, ciu, asthma, had hives after taking meds prescribed. Also chills and coughing. Took puffer, but hives still there, cough gone. Anaphylaxis?
Hard to say: From your information, the issues are not clear. Hives are relatively common and but whether they are related to anaphylaxis or not is often hard to sort out.If your asthma flared and the hives appeared at the same time, they may be connected and you should consult the treating doc immediately. ...Read moreSee 1 more doctor answer
I stopped taking methylprednisolone after the first two pills causing a reaction. Seven hours later having severe withdrawal symptoms. How long last?
If I start taking allergy shots, can I stop using an inhaler before running? * The inhaler (with albuterol) is only used during high pollen seasons.
Possible: Since only 80% of the people respond to allergy shots, you may be able to avoid using albuterol before exercise if you are in the 80% group. However the probability is likely under 10% . Try exercising without using the albuterol and see what happens. Do realize that allergy shots usually take several months to provide benefit and controlling your nasal symptoms may improve asthma as well. ...Read more
Time and diet: It will resolve with time and weight loss. ...Read more
Aspirin caused mild hives, stopped using 1 yr ago. Now going to do aspirin challenge w/ allergist. Will reaction be worse after all this time off it?
Well: If you have experienced hives within a couple of hours after taking asa on multiple occasions, a challenge test to asa is not warranted. Unlike aerd for which desensitization may greatly improve your disease, the best treatment for asa-induced hives is avoidance. However if you had had only questionable episodes of hives after taking asa, then a challenge test may be ok. ...Read moreSee 1 more doctor answer
Please clarify: Not clear what you're asking. Dose, reason for taking and wanting to stop not known. Are you asking if you should stop med or if there is withdrawal or how to stop med? Best to discuss with prescribing doctor. Please consider re-submitting with more information for a better response. ...Read more